# SDR AALA202111014750

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737*
- Aircraft serial: 31277
- Aircraft time: 10,996 hours, 4,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT HOUSING LOOSE AT SEAT 12C. **SUPPLEMENTAL REPORT: REINSTALLED SEAT 12C EPL SHROUD IAW CMM 25-23-67, OPS CHECK GOOD.** (CLOSED)
